# SDR SIMA991444

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203NE
- Make and model: Saab 340B
- Aircraft serial: 340B203
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND A SMALL PUNCTURE AND A GROUP OF SMALL DENTS ON THE INTERIOR OF THE PAX DOOR.  PERFORMED CUT OUT OF DAMAGE AND DEBURRED.  PERFORMED EDDY CURRENT INSPECTION AND SONIC BOND TEST OF CUT OUT AREA WITH NO INDICATIONSS NOTED.  FABRICATED DOUBLER AND TRIPLER PLATES .050 THICK.  REMOVED PAINT FROM THE AREA ADJACENT TO CUT OUT AREAS.  FILLED HONEYCOMB CORE WITH EPOXY FILLER.  FABRICATED FILLER PLATED AND INSTALLED FLUSH WITH SURFACE APPLIED PRESSURE AND CURED.  CLEANED REPAIR AREA AND REPAIR DOUBLER.  APPLIED ADHESIVE TO REPAIR DOUBLERS, POSITIONED, APPLIED PRESSURE AND CURED.  APPLIED FILLET SEALANT TO EDGES OF REPAIR.  RESTORED PAINT COATING TO SURFACE.  WORK DONE IAW SAAB REPAIR STAT
